# SDR DALA2020111603720

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 41,241 hours, 35,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN THE OVER WING EXIT ROW 21 WERE INOPERATIVE.  THE BATTERY, B5-230, WAS REPLACED PER B717 AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
